# SDR SWAA2022030705458

- Difficulty date: April 2, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 48,649 hours, 28,766 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/BD T/E SHELF PANEL FWD SIDE BRACKET CRACKED (MARKED) / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
